Alert archive / Kentucky / Flash Flood Warnings in 2016
Flash Flood Warning 12, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at May 26, 2016, 3:43 PM CDT for Logan County, Simpson County, Warren County, Kentucky. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2016, 3:43 PM CDT (20:43 UTC)
- Expired
- May 26, 2016, 6:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Logan County, KY, Simpson County, KY, Warren County, KY
The radar
The Nashville radar (KOHX), 54 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 4:15 PM CDT | FLOOD | 5 Ne Prices Mill, KY | KY 100 W FLOODED IN SIMPSON COUNTY. |
| May 26, 4:15 PM CDT | FLASH FLOOD | 5 Ne Prices Mill, KY | KY 100 W FLOODED IN SIMPSON COUNTY. |
| May 26, 5:35 PM CDT | FLOOD | 3 Nne Providence, KY | HARRIS SCHOOL ROAD AND SULPHUR SPRING CHURCH ROAD CLOSED DUE TO FLOODING. ADDITIONAL ROADS ARE CLOSED THROUGHOUT THE WESTERN PART OF THE COUNTY DUE TO FLOODING. |
| May 26, 5:35 PM CDT | FLASH FLOOD | 3 Nne Providence, KY | HARRIS SCHOOL ROAD AND SULPHUR SPRING CHURCH ROAD CLOSED DUE TO FLOODING. ADDITIONAL ROADS ARE CLOSED THROUGHOUT THE WESTERN PART OF THE COUNTY DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 265 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1187 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
051
WGUS53 KLMK 262043
FFWLMK
KYC141-213-227-262345-
/O.NEW.KLMK.FF.W.0012.160526T2043Z-160526T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
343 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
SIMPSON COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN LOGAN COUNTY IN CENTRAL KENTUCKY...
* UNTIL 645 PM CDT
* AT 343 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ADAIRVILLE...WOODBURN...LICKSKILLET...HARDCASTLE...NEOSHEO...OAKVILLE...
SCHLEY...PEDEN MILL...CAVE SPRINGS AND ALVATON.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA AS NEW THUNDERSTORMS CROSS THE REGION IN THE NEXT HOUR
OR TWO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3665 8659 3664 8706 3669 8706 3680 8699
3681 8666 3702 8619 3679 8638 3678 8641
3665 8642 3665 8651 3663 8656
$$
RJS2 follow-up statements
528
WGUS73 KLMK 262128
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 PM CDT THU MAY 26 2016
KYC141-213-227-262345-
/O.CON.KLMK.FF.W.0012.000000T0000Z-160526T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN KY-SIMPSON KY-LOGAN KY-
428 PM CDT THU MAY 26 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHERN WARREN...SIMPSON AND SOUTHERN LOGAN COUNTIES...
AT 425 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA HAVE CAUSED
AROUND TWO INCHES OF RAIN TO HAVE FALLEN ALREADY. THESE RAINS HAVE
CAUSED SEVERAL WATERS TO BE CLOSED DUE TO HIGH WATER.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ADAIRVILLE...WOODBURN...LICKSKILLET...HARDCASTLE...NEOSHEO...OAKVILLE...
SCHLEY...PEDEN MILL...CAVE SPRINGS AND ALVATON.
SCATTERED THUNDERSTORMS CONTINUE OVER THE WARNED AREA AND WILL BRING
AN ADDITIONAL ONE TO TWO INCHES OF RAIN OVER THE NEXT COUPLE OF
HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3665 8659 3664 8706 3669 8706 3680 8699
3681 8666 3702 8619 3679 8638 3678 8641
3665 8642 3665 8651 3663 8656
$$
RJS188
WGUS73 KLMK 262245
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
545 PM CDT THU MAY 26 2016
KYC141-213-227-262345-
/O.CON.KLMK.FF.W.0012.000000T0000Z-160526T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN KY-SIMPSON KY-LOGAN KY-
545 PM CDT THU MAY 26 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHERN WARREN...SIMPSON AND SOUTHERN LOGAN COUNTIES...
AT 534 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING ALONG
SEVERAL LOW WATER CROSSINGS IN SIMPSON COUNTY. RADAR ESTIMATES THAT
TO FOUR INCHES OF RAIN HAVE ALREADY FALLEN.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ADAIRVILLE...WOODBURN...LICKSKILLET...HARDCASTLE...NEOSHEO...OAKVILLE...
SCHLEY...PEDEN MILL...CAVE SPRINGS AND ALVATON.
THE HEAVIEST THUNDERSTORMS HAVE ENDED...BUT SOME MODERATE RAINFALL
WITH AN ADDITIONAL QUARTER TO HALF INCH OF ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3665 8659 3664 8706 3669 8706 3680 8699
3681 8666 3702 8619 3679 8638 3678 8641
3665 8642 3665 8651 3663 8656
$$
RJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at May 26, 1:55 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, May 26, 1:55 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Louisville KY 255 PM EDT THU MAY 26 2016 .SHORT TERM (Now through Friday Night)... Issued at 250 PM EDT Thu May 26 2016 Main forecast concern is convection currently tracking across the area this afternoon, and chances again tomorrow as we remain in a more summer-like pattern. Latest analysis showed upper level ridging over the southeast US while a trough remained across the central Plains. Impulses lifting out of Texas northeast toward the lower Great Lakes have sparked several complexes of showers/storms on the periphery. One line of storms originated out of Missouri/Illinois and has tracked all day toward the I-65 corridor. Dewpoints in the 60s to near 70 combined with brief clearing earlier today resulted in 2000 to near 3000 J/kg of SBCAPE, especially south of the KY parkways to the TN border. Shear environment is weak to modest at best, but just enough to sustain some organization across the south. The threats likely for our area are marginal severe hail and wind gust but more likely to be torrential rainfall and potential for flash flooding. With the slow moving convection, anomalously high PWATs and convection becoming more west/east oriented, training cells may pose a flash flood risk around and nearby the Bowling Green metro area through the evening. Expect a gradual decrease in coverage and intensity of convection later this evening, giving way to slight chances for the overnight. Will have to monitor the potential for fog in the favored areas that see plenty of rain, especially if clouds clear out. Look for mild/muggy lows in the 60s to near 70. For Friday, forecast guidance seems to favor a drier day, especially along/east of I-65. The best storm activity looks to be further to the west, so will maintain 10 to 20 percent chances. As a result, bumped up highs a degree or two and some areas may push 90 if indeed the area remains dry. .LONG TERM (Saturday through Thursday)... Issued at 255 PM EDT Thu May 26 2016 On Saturday, a more pronounced upper level shortwave trough will swing through the Upper Midwest and lower Great Lakes. The 26.12z guidance shows impulses passing closer to the area and with the better dynamics aloft and a continuation of the juicy air mass, precipitation chances were nudged up in the 50 to 60 percent range. Still not expecting an all-day washout, but just greater coverage of showers/storms across the area during the afternoon hours. Sunday into most of next week the upper level pattern flattens out across the area and generally there's a lack of shortwaves moving through the flow. This may lend toward a drier and warmer period of weather for the region. Tried to incorporate opportunities for dry days or nights, but again confidence is limited in this summer-like pattern. The other issue is the evolution and eventual track of a potential tropical system off the Carolina coast this weekend into early next week. Whether this acts to suppress convection on the northwest side, or enhance moisture/convection across our eastern areas is the wild card. Temperatures through the long term will continue to run above normal with highs in the 80s and lows in the 60s. && .AVIATION (18Z TAF Update)... Issued at 1245 PM EDT Thu May 26 2016 Well...line of storms from HNB to along the Western KY Parkway pushing eastward and is the main story of first 12 hours of the forecast. This moving eastward at 30 to 35 mph. Mesoscale processes during the afternoon sunshine will allow the storms to maintain themselves into the SDF area by 1830z. Scattered storms have developed along old outflow boundaries across the BWG area, and will have VCTS this afternoon with better instability in the warm sector. The HRR takes the precip eastward into the Bluegrass Region around 22z, if in fact it maintains itself. Will be nowcasting LEX TAF. Surface winds today will be south to southwest around 10 kts with gusts 10-20 except in storms where gust up to 35 mph are possible. HNB just had a gust to 36 mph. Any storms should weaken later this evening with VFR conditions. However, there could be some light fog developing at BWG and LEX around daybreak. Forecast is much drier for Friday with only isolated convection around the CWA. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........ZT Long Term.........ZT Aviation..........JDG
Hazardous weather outlook, May 26, 2:15 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 315 PM EDT THU MAY 26 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-271915- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 315 PM EDT THU MAY 26 2016 /215 PM CDT THU MAY 26 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS WILL TRACK ACROSS PORTIONS OF THE AREA THROUGH LATE EVENING. WIDESPREAD SEVERE STORMS ARE NOT ANTICIPATED BUT STORMS WILL BE CAPABLE OF PRODUCING FLASH FLOODING...GUSTY WINDS...HAIL...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH WEDNESDAY. THE STORMS COULD PRODUCE BRIEF HEAVY RAINFALL...GUSTY WINDS...AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. ZT
In the hours before
Special weather statement, May 26, 2:44 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
244 PM CDT THU MAY 26 2016
KYZ062>064-070>074-076-077-262015-
HART-METCALF-ADAIR-WARREN-EDMONSON-SIMPSON-LOGAN-GREEN-BARREN-ALLEN-
244 PM CDT THU MAY 26 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WARREN...
SOUTHERN GREEN...SIMPSON...SOUTHERN LOGAN...SOUTHEASTERN HART...
METCALFE...BARREN...SOUTHEASTERN EDMONSON...ALLEN AND WEST CENTRAL
ADAIR COUNTIES...
AT 244 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF EDMONTON TO 8 MILES NORTHEAST OF
SPRINGFIELD...AND MOVING SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...GLASGOW...SCOTTSVILLE...EDMONTON...MOUNT VICTOR...MEMPHIS
JUNCTION...THREE SPRINGS...MONROE...HORSE CAVE AND CAVE CITY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3665 8659 3665 8682 3671 8703 3728 8573
3716 8530 3693 8558 3665 8640 3665 8651
3663 8656
TIME...MOT...LOC 1944Z 294DEG 36KT 3704 8572 3662 8681
KJDSpecial weather statement, May 26, 2:49 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
349 PM EDT THU MAY 26 2016
KYZ064>066-077-262015-
ADAIR-CASEY-GREEN-TAYLOR-
349 PM EDT THU MAY 26 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CASEY...EAST
CENTRAL GREEN...NORTHEASTERN ADAIR AND TAYLOR COUNTIES...
AT 349 PM EDT/249 PM CDT/...A STRONG THUNDERSTORM WAS OVER
CAMPBELLSVILLE...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CAMPBELLSVILLE...GREENSBURG...CRESTON...SPURLINGTON...NEATSVILLE...SALOMA...
ARISTA...RHEBER...ELLA AND BASS.
LAT...LON 3723 8554 3744 8542 3737 8494 3714 8507
3710 8511
TIME...MOT...LOC 1949Z 290DEG 27KT 3731 8537
KJDLocal storm report, May 26, 2:52 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
352 PM EDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HEAVY RAIN 1 SE PLUM SPRINGS 37.01N 86.37W
05/26/2016 M2.18 INCH WARREN KY MESONET
MEASURED AT THE PSPG KENTUCKY MESONET
STATION NORTHEAST OF BOWLING GREEN
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, May 26, 3:13 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
313 PM CDT THU MAY 26 2016
KYZ064-070>077-081-262045-
METCALF-ADAIR-CUMBERLAND-WARREN-MONROE-SIMPSON-LOGAN-GREEN-BARREN-
ALLEN-
313 PM CDT THU MAY 26 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
WARREN...SOUTH CENTRAL GREEN...SIMPSON...SOUTH CENTRAL LOGAN...
MONROE...METCALFE...BARREN...ALLEN...SOUTHWESTERN ADAIR AND
CUMBERLAND COUNTIES...
AT 313 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR COLUMBIA TO NEAR CROSS PLAINS...AND MOVING SOUTH
AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
GLASGOW...SCOTTSVILLE...TOMPKINSVILLE...EDMONTON...BURKESVILLE...LESLIE...
ADAIRVILLE...GAMALIEL...FOUNTAIN RUN AND MITCHELLVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3665 8641 3663 8656 3665 8659 3665 8698
3667 8698 3715 8550 3685 8522 3681 8523
3662 8580
TIME...MOT...LOC 2013Z 000DEG 16KT 3706 8536 3657 8674
KJDSpecial weather statement, May 26, 3:15 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
415 PM EDT THU MAY 26 2016
KYZ054-064>067-077-078-262045-
ADAIR-RUSSELL-CASEY-GREEN-LINCOLN-MARION-TAYLOR-
415 PM EDT THU MAY 26 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL RUSSELL...
SOUTHEASTERN MARION...CASEY...SOUTHEASTERN GREEN...LINCOLN...ADAIR
AND EASTERN TAYLOR COUNTIES...
AT 415 PM EDT/315 PM CDT/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM 11 MILES NORTH OF LIBERTY TO 6 MILES
SOUTH OF COLUMBIA...AND MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
LIBERTY...COLUMBIA...JAMESTOWN...RUSSELL SPRINGS...CRAB ORCHARD...
HUSTONVILLE...MONTPELIER...ROYVILLE...DUNNVILLE AND FEATHERSBURG.
LAT...LON 3690 8527 3692 8523 3693 8529 3713 8548
3755 8509 3748 8445 3745 8446 3712 8490
3710 8490 3687 8519 3689 8524 3685 8522
TIME...MOT...LOC 2015Z 291DEG 27KT 3749 8493 3701 8528
KJDLocal storm report, May 26, 3:32 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
432 PM EDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM FLASH FLOOD 1 N HORSE CAVE 37.18N 85.91W
05/26/2016 HART KY BROADCAST MEDIA
REPORT OF PEOPLE TRAPPED IN THE HIDDEN RIVER
CAVE SYSTEM. SEARCH AND RESCUE TEAMS
DISPATCHED.
&&
NWS LOUISVILLE KY
IRIS SYSTEMThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 12:46 PM CDT | Special Weather Statement | LMK | Grayson | 29 min |
| May 26, 12:47 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Grayson, Ohio | 28 min |
| May 26, 12:56 PM CDT | Special Weather Statement | LMK | Breckinridge | 34 min |
| May 26, 1:18 PM CDT | Special Weather Statement | LMK | Edmonson, Logan, Warren | 27 min |
| May 26, 1:41 PM CDT | Special Weather Statement | LMK | Hardin, Hart, Larue, Nelson | 34 min |
| May 26, 1:47 PM CDT | Special Weather Statement | LMK | Butler, Logan, Warren | 28 min |
| May 26, 1:49 PM CDT | Areal Flood Advisory | LMK | Butler, Edmonson, Logan, Warren | 3 hr |
| May 26, 1:49 PM CDT | Special Weather Statement | LMK | Franklin, Henry, Shelby | 41 min |
| May 26, 1:57 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hardin, Hart, Larue | 33 min |
| May 26, 2:07 PM CDT | Flash Flood Warning | LMK | Butler, Logan, Simpson, Warren | 3 hr |
| May 26, 2:09 PM CDT | Special Weather Statement | LMK | Logan | 36 min |
| May 26, 2:20 PM CDT | Special Weather Statement | LMK | Barren, Hart, Simpson, Warren | 25 min |
| May 26, 2:29 PM CDT | Special Weather Statement | LMK | Green, Marion | 31 min |
| May 26, 2:44 PM CDT | Special Weather Statement | LMK | Allen, Barren, Metcalfe, Simpson | 31 min |
| May 26, 2:49 PM CDT | Special Weather Statement | LMK | Taylor | 26 min |
| May 26, 3:13 PM CDT | Special Weather Statement | LMK | Allen, Barren, Cumberland, Metcalfe, Monroe, Simpson | 32 min |
| May 26, 3:15 PM CDT | Special Weather Statement | LMK | Adair, Casey, Lincoln, Russell | 30 min |
| May 26, 3:20 PM CDT | Areal Flood Advisory | LMK | Barren, Edmonson, Hart, Metcalfe, Warren | 115 min |
| May 26, 3:26 PM CDT | Areal Flood Advisory | LMK | Adair, Casey, Green, Metcalfe, Russell, Taylor | 3 hr |
| May 26, 3:27 PM CDT | Areal Flood Advisory | LMK | Allen, Logan, Simpson, Warren | 3 hr |
| May 26, 6:05 PM CDT | Areal Flood Warning | LMK | Logan, Simpson, Warren | 3 hr |
Nearby
Flash Flood Warnings in Kentucky, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.